# SDR 98ZZZX2989

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Thermal Valve
- Part number: 8A583000
- Condition: Sticks
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VALVE STICKING AFTER INSTALLING NEW VALVE DURING TROUBLESHOOTING PROCEDURES.  REMOVED AND REPLACED.
